# SDR GTIA040750

- Difficulty date: August 25, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510005801
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 308 - DTW - A BURNING SULPHER ODOR IN FLIGHT DECK AND FORWARD GALLEY NO SMOKE WAS PRESENT F/A CHECKED GALLEY AND FOUND COFFEE MAKER C/B POPPED.  REMOVED AND REPLACED FORWARD COFFEE MAKER.  (M)
